Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 24, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 21, 2005, 4:15 PM CDT for Ozark County, Taney County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2005, 4:15 PM CDT (21:15 UTC)
- Expired
- Apr 21, 2005, 10:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 212117 FFWSGF MOC153-213-220315- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 415 PM CDT THU APR 21 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... OZARK COUNTY IN SOUTHWEST MISSOURI. TANEY COUNTY IN SOUTHWEST MISSOURI. * UNTIL 1015 PM CDT. * AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THESE STORMS HAVE PRODUCED ISOLATED AMOUNTS EXCEEDING THREE INCHES OF RAIN ALONG HIGHWAY 160 OVER EASTERN TANEY COUNTY INTO WESTERN OZARK COUNTY AND ALONG THE INTERSECTION OF TANEY AND OZARK COUNTIES NEAR THE ARKANSAS STATE LINE. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BAKERSFIELD...GAINESVILLE...TANEYVILLE...BRADLEYVILLE... BRIXEY...BROWNBRANCH...DORA...HARDENVILLE...ISABELLA...KISSEE MILLS...LONG RUN AND NOBLE. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. LAT...LON 3678 9214 3651 9214 3650 9310 3679 9312 $$ RUNNELS
2 follow-up statements
000 WGUS73 KSGF 220004 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 657 PM CDT THU APR 21 2005 MOC153-213-220315- TANEY MO-OZARK MO- 657 PM CDT THU APR 21 2005 ...FLASH FLOOD WARNING CONTINUES FOR OZARK AND TANEY COUNTIES UNTIL 1015 PM CDT... AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT AN AREA OF VERY HEAVY RAINFALL HAD FALLEN EARLIER ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT THREE TO FOUR INCHES OF RAIN FELL NORTH OF HIGHWAY 160 BETWEEN ROUTER AND GAINESVILLE AND THEN NORTHWARD ALONG THE TANEY AND OZARK COUNTY LINE. WHILE THE HEAVY RAIN HAD ENDED...RUNOFF WILL LIKELY CONTINUE TO EFFECT SMALL STREAMS AND FLOOD PRONE AREAS. THIS FLOODING WILL BECOME DIFFICULT TO DETECT ONCE DARKNESS ARRIVES. IF FLOODING IS OBSERVED...TURN AROUND...DONT DROWN. REPORT ALL FLOODING TO THE COUNTY SHERIFF FOR RELAY TO THE NATIONAL WEATHER SERVICE. $$ RUNNELS
000 WGUS73 KSGF 220232 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 930 PM CDT THU APR 21 2005 MOC153-213-220240- TANEY MO-OZARK MO- 930 PM CDT THU APR 21 2005 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR OZARK AND TANEY COUNTIES HAS BEEN CANCELLED... ANY EXISTING RUNOFF FROM HEAVY RAINS PRODUCED BY THUNDERSTORMS THIS AFTERNOON IS THOUGHT TO HAVE ENDED...THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED. $$ RUNNELS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 21, 3:51 PM CDT, 24 minutes earlier.
Area forecast discussion, Apr 21, 3:51 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 351 PM CDT THU APR 21 2005 .DISCUSSION... INITIAL BAND OF CONVECTION MOVING THROUGH SOUTHWEST AND SOUTH CENTRAL MO IS LIKELY TO BE ONLY THE FIRST WAVE...AS NEW CONVECTION IS ATTEMPTING TO FIRE ALONG COLD FRONT FROM FAR NE KANSAS INTO NE OKLAHOMA. WILL KEEP SEVERE THUNDERSTORM CHANCES GOING THROUGH THE EVENING AS COLD FRONT MOVES INTO UNSTABLE ATMOSPHERE. ETABUFR SOUNDING IN FAR SE KANSAS SHOWS MLCAPES OF AROUND 2500 J/KG BY 00Z. LARGE AREA OF THIS CAPE EXISTS IN THE -10 C TO -30 C LAYER...SO THINK LARGE HAIL IS LIKELY. WIND PROFILES ARE NEARLY UNIDIRECTIONAL AND RELATIVELY WEAK...SO TORNADIC THREAT IS LOW EXCEPT FOR THE NORTHERNMOST COUNTIES IN CENTRAL MO NEAR THE WARM FRONT WHERE A TORNADO WATCH IS IN EFFECT UNTIL 11 PM. UP UNTIL 345 PM...CONVECTION NEAR THIS BOUNDARY HAS BEEN CONFINED TO AREAS JUST NORTH OF THE CWA HOWEVER. BAND OF CONVECTION NEAR THE COLD FRONT WILL SWEEP RAPIDLY THROUGH THE CWA TONIGHT. CHILLY CANADIAN AIRMASS WILL THEN BUILD RAPIDLY INTO THE REGION ON FRIDAY ON STRONG NORTHWEST WINDS. VERY TIGHT SURFACE PRESSURE GRADIENT WILL CREATE WINDS LIKELY REACHING 20 TO 30 MPH TOMORROW AFTERNOON WITH HIGHER GUSTS POSSIBLE. NEXT CONCERN IS WITH POTENTIAL FROST/LIGHT FREEZE. SATURDAY MORNING WILL LIKELY SEE MID 30S IN SOME SPOTS...HOWEVER WIND SPEEDS WILL LIKELY STAY UP ENOUGH TO PRECLUDE WIDESPREAD FROST. SATURDAY NIGHT AND SUNDAY MORNING ARE ANOTHER STORY...WITH CLEAR SKIES AND WINDS DROPPING OFF. LOW TO MID 30S ARE LIKELY...AND SOME TRADITIONALLY COLDER SPOTS COULD DROP JUST BELOW FREEZING. A FROST ADVISORY WILL LIKELY BE NEEDED. EXTENDED FORECAST HAS LOW CONFIDENCE LEVEL WITH MULTIPLE SHORTWAVES MOVING THROUGH. HAVE FOLLOWED HPC GUIDANCE FAIRLY CLOSELY AFTER TUESDAY. BROWNING && .AVIATION... FOR THE 18Z TAFS...CUMULUS FIELD SHOULD CONTINUE TO BLOSSOM THIS AFTERNOON WITH SCT TO OCCASIONALLY BKN DECK AROUND FL030. POCKET OF STRATUS/STRATOCUMULUS OVER NORTHERN OKLAHOMA WILL MOVE INTO THE JLN AREA FOR A COUPLE HOURS EARLY THIS AFTERNOON AND BKN-OVC CIGS NEAR FL030 POSSIBLE. KEPT JLN TAF VFR BUT POTENTIAL DOES EXIST FOR SOME BORDERLINE MVFR CIGS EARLY THIS AFTERNOON. PERIOD OF THUNDERSTORMS LIKELY AT THE TERMINALS THIS EVENING AS THE FRONT/DRYLINE MARCH ACROSS THE AREA. POTENTIAL DOES EXIST FOR LARGE HAIL AND DAMAGING WINDS AT THE TERMINALS THIS EVENING...HOWEVER KEPT HAIL/WIND OUT OF THIS TAF ISSUANCE PENDING MORE DEFINITE TIMING/INTENSITY OF THUNDERSTORMS. GUSTY NORTHWEST WINDS WILL DEVELOP FRIDAY MORNING WITH GUSTS TO 25KT POSSIBLE BY THE END OF THIS TAF CYCLE. ROBUST COLD AIR STRATOCUMULUS DECK SHOULD BLOSSOM FRIDAY MORNING ONCE THE SUN BREAKS OUT. IZZI && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Apr 21, 1:00 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT THU APR 21 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221100-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
100 PM CDT THU APR 21 2005
...SEVERE STORMS LIKELY LATE THIS AFTERNOON AND TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...SCATTERED SEVERE THUNDERSTORMS WITH:
HAIL TO THE SIZE OF BASEBALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
VERY HEAVY RAINFALL AND LOCALIZED FLOODING.
AN ISOLATED TORNADO OR TWO.
AREAS AFFECTED AND TIMING:
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...WITH
LARGE HAIL THE PRIMARY THREAT.
MORE SIGNIFICANT SEVERE THUNDERSTORMS ARE THEN FORECAST TO DEVELOP
OVER EASTERN KANSAS LATE THIS AFTERNOON...MOVING INTO WESTERN
PORTIONS OF THE OUTLOOK AREA BETWEEN 5 PM AND 9 PM. STRONG TO
SEVERE THUNDERSTORMS WILL THEN MOVE EASTWARD ACROSS THE REMAINDER
OF THE OUTLOOK AREA THIS EVENING INTO THE OVERNIGHT HOURS.
THE HIGHEST RISK FOR SUPERCELLS WITH VERY LARGE HAIL AND AN
ISOLATED TORNADO EXISTS WEST OF AN OSCEOLA TO CASSVILLE LINE
BETWEEN 5 PM AND 10 PM THIS EVENING.
DISCUSSION:
SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS A WEAK
DISTURBANCE MOVES ACROSS THE AREA. WINDS ALOFT WILL INITIALLY NOT
BE STRONG ENOUGH TO SUPPORT SUPERCELLS...HOWEVER ISOLATED STORMS
COULD PRODUCE HAIL UP TO ONE INCH IN DIAMETER.
OF GREATER CONCERN WILL BE THE THUNDERSTORMS FORECAST TO MOVE INTO
WESTERN PORTIONS OF THE OUTLOOK AREA THIS EVENING. BY THEN...WINDS
ALOFT WILL LIKELY HAVE INCREASED SUBSTANTIALLY AND WILL SUPPORT
SUPERCELLS WITH VERY LARGE AND POTENTIALLY DAMAGING HAIL...IN
ADDITION TO DAMAGING WINDS. THERE IS ALSO SOME POTENTIAL FOR AN
ISOLATED TORNADO OR TWO OVER WESTERN PORTIONS OF THE OUTLOOK AREA
THIS EVENING.
THUNDERSTORMS ARE THEN FORECAST TO MOVE ACROSS THE REMAINDER OF
THE OUTLOOK AREA LATE THIS EVENING AND INTO THE OVERNIGHT HOURS.
THE SEVERITY OF THE THUNDERSTORMS WILL LIKELY DIMINISH SOME AFTER
9 OR 10 PM...HOWEVER SEVERE THUNDERSTORMS WITH DAMAGING WINDS IN
EXCESS OF 60 MPH AND HAIL UP TO AROUND 1 INCH IN DIAMETER WILL
REMAIN POSSIBLE THROUGH THE NIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
MUCH COLDER AIR WILL WORK INTO THE MISSOURI OZARKS AND
SOUTHEAST KANSAS FRIDAY NIGHT AND SATURDAY NIGHT. TEMPERATURES
ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S FRIDAY NIGHT...THEN
INTO THE LOW TO MIDDLE 30S SATURDAY NIGHT. WHILE NORTHWEST WINDS
WILL LIKELY PREVENT FROST FROM FORMING FRIDAY NIGHT...DIMINISHING
WINDS AND CLEAR SKIES ON SATURDAY NIGHT WILL LIKELY RESULT IN
WIDESPREAD FROST.
THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS MONDAY AND
TUESDAY...THEN AGAIN ON THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON...AND
WILL LIKELY BE NEEDED THIS EVENING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
BROWNING/IZZIIn the hours before
Local storm report, Apr 21, 3:00 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT THU APR 21 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL NEOSHO 36.87N 94.37W
04/21/2005 0.75 INCH NEWTON MO PUBLIC
DIME HAIL REPORTED BY PUBLIC AT HH AND HIGHWAY 59
LDSpecial weather statement, Apr 21, 3:11 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE SPRINGFIELD MO 311 PM CDT THU APR 21 2005 MOZ089-094-212115- DADE-LAWRENCE- 311 PM CDT THU APR 21 2005 ...SIGNIFICANT WEATHER ADVISORY FOR DADE AND LAWRENCE COUNTIES UNTIL 415 PM CDT... AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GOLDEN CITY TO 6 MILES NORTHEAST OF SARCOXIE...OR ALONG A LINE EXTENDING FROM 25 MILES NORTHWEST OF MOUNT VERNON TO 14 MILES WEST OF MOUNT VERNON...AND MOVING NORTHEAST AT 20 MPH. THESE STORMS WILL BE... NEAR LOCKWOOD BY 330 PM CDT. NEAR MILLER BY 340 PM CDT. NEAR GREENFIELD BY 350 PM CDT. NEAR EVERTON BY 405 PM CDT. PENNY SIZE HAIL...AND WINDS UP TO 60 MPH ARE EXPECTED WITH THESE STORMS. SAW
Special weather statement, Apr 21, 3:17 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 317 PM CDT THU APR 21 2005 MOZ093-094-102-212115- BARRY-LAWRENCE-NEWTON- 317 PM CDT THU APR 21 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BARRY...LAWRENCE AND NEWTON COUNTIES UNTIL 415 PM CDT... AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF FAIRVIEW...OR 12 MILES WEST OF MONETT...AND MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE... NEAR PIERCE CITY BY 335 PM CDT. NEAR MONETT BY 340 PM CDT. NEAR VERONA BY 400 PM CDT. NEAR AURORA BY 410 PM CDT. 5 MILES NORTHWEST OF MARIONVILLE BY 415 PM CDT. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SAW
Special weather statement, Apr 21, 3:32 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 332 PM CDT THU APR 21 2005 MOZ055-058-066>069-220400- BENTON MO-CAMDEN MO-HICKORY MO-MORGAN MO-ST. CLAIR MO- VERNON MO- THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE THUNDERSTORM WATCH 177 AND HAS ISSUED TORNADO WATCH 178 UNTIL 11 PM CDT FOR THE FOLLOWING AREAS IN KANSAS THE NEW WATCH INCLUDES 1 COUNTY IN SOUTHEAST KANSAS BOURBON IN MISSOURI THE NEW WATCH INCLUDES 6 COUNTIES IN CENTRAL MISSOURI BENTON CAMDEN HICKORY MORGAN ST. CLAIR IN SOUTHWEST MISSOURI VERNON THIS INCLUDES THE CITIES OF...HERMITAGE...CROSS TIMBERS... OSAGE BEACH...CAMDENTON...NEVADA...APPLETON CITY...OSCEOLA... VERSAILLES...STOVER...FORT SCOTT...WARSAW AND COLE CAMP. KSZ097-101-MOZ057>058-070>071-077>083-088>098-101>106 -220000- CHEROKEE KS-CRAWFORD KS-BARRY MO-BARTON MO-CEDAR MO- CHRISTIAN MO-DADE MO-DALLAS MO-DENT MO-DOUGLAS MO- GREENE MO-HOWELL MO-JASPER MO-LACLEDE MO-LAWRENCE MO- MCDONALD MO-MARIES MO-MILLER MO-NEWTON MO-OREGON MO- OZARK MO-PHELPS MO-POLK MO-PULASKI MO-SHANNON MO- STONE MO-TANEY MO-TEXAS MO-WEBSTER MO-WRIGHT MO- SEVERE THUNDERSTORM WATCH NUMBER 177 REMAINS VALID UNTIL 7 PM CDT FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST KANSAS CHEROKEE CRAWFORD IN MISSOURI THIS WATCH INCLUDES 28 COUNTIES IN CENTRAL MISSOURI MARIES MILLER PHELPS PULASKI IN SOUTH CENTRAL MISSOURI DENT HOWELL OREGON SHANNON TEXAS IN SOUTHWEST MISSOURI BARRY BARTON CEDAR CHRISTIAN DADE DALLAS DOUGLAS GREENE JASPER LACLEDE LAWRENCE MCDONALD NEWTON OZARK POLK STONE TANEY WEBSTER WRIGHT THIS INCLUDES THE CITIES OF...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NIXA...OZARK...BOLIVAR... KIMBERLING CITY...CRANE...ROLLA...NEOSHO...FORT LEONARD WOOD... DIXON...WINONA...EMINENCE...LEBANON...BELLE...VIENNA...MONETT... CASSVILLE...BAXTER SPRINGS...COLUMBUS...GALENA...SALEM...AVA... AURORA...MOUNT VERNON...MARIONVILLE...THAYER...ALTON... GREENFIELD...LOCKWOOD...WEST PLAINS...WILLOW SPRINGS...HOUSTON... LICKING...BUFFALO...JOPLIN...CARTHAGE...LAMAR...GAINESVILLE... THEODOSIA...PITTSBURG...ANDERSON...PINEVILLE...SPRINGFIELD... REPUBLIC...ELDON...LAKE OZARK...EL DORADO SPRINGS...STOCKTON... BRANSON AND FORSYTH. IZZI
Local storm report, Apr 21, 3:43 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT THU APR 21 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 9 E COLUMBUS 37.17N 94.67W
04/21/2005 CHEROKEE KS EMERGENCY MNGR
POWERLINES AND POWR POLES BLOWN DOWN.
0232 PM HAIL PROSPERITY 37.13N 94.43W
04/21/2005 1.00 INCH JASPER MO PUBLIC
IZZISpecial weather statement, Apr 21, 4:02 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 402 PM CDT THU APR 21 2005 MOZ105-212200- OZARK- 402 PM CDT THU APR 21 2005 ...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 500 PM CDT... AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM AT THE INTERSECTION OF THE TANEY AND OZARK COUNTY BORDER AT THE ARKANSAS STATE LINE...OR ABOUT 15 MILES SOUTHEAST OF BRANSON...AND MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...AS IT TRACKS ACROSS AREAS SOUTH OF HIGHWAY 160 IN SOUTHERN OZARK COUNTY. RUNNELS
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:08 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 52 min |
| Apr 21, 2:59 AM CDT | Severe Thunderstorm Warning | SGF | Dent | 61 min |
| Apr 21, 2:12 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 63 min |
| Apr 21, 4:33 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 57 min |
| Apr 21, 5:05 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 41 min |
| Apr 21, 5:08 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 37 min |
| Apr 21, 5:36 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 54 min |
| Apr 21, 6:48 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 42 min |
| Apr 21, 6:59 PM CDT | Tornado Warning | SGF | Maries | 61 min |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.